# SDR HALA2011110600505

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 34,738 hours, 6,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - PACK INOPERATIVE LIGHT WITH PACK WORKING.  RESET PACK COULD FIND NO FAULT OPS CHECKED NORMAL IAW MM 21-00-00-862 AND FIM 21-51-00 1.
